Alert archive / Florida / River Flood Warnings in 2017
River Flood Warning 42, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this river flood warning at Sep 10, 2017, 10:45 AM EDT for Manatee County, Florida. It was in force for 35 hr.
The area
The counties it named.
The facts
- Issued
- Sep 10, 2017, 10:45 AM EDT (14:45 UTC)
- Expired
- Sep 11, 2017, 10:03 PM EDT
- In force
- 35 hr
- Issued by
- NWS Tampa Bay, FL
- Area
- Storm-based polygon
- Flood severity
- Minor
County Manatee County, FL
The radar
The Tampa radar (KTBW), 26 km from the middle of the area, began a volume at 14:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Manatee River at Manatee Dam (MTDF1).
- Action stage
- 40.8 ft
- Minor stage
- 41 ft
- Moderate stage
- 42 ft
- Major stage
- 43 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this river flood warning went out at Sep 10, 7:48 AM EDT, 2 hours 57 minutes earlier.
Area forecast discussion, Sep 10, 7:48 AM EDT, 2 hours 57 minutes before
Area Forecast Discussion
National Weather Service Tampa Bay Ruskin FL
748 AM EDT Sun Sep 10 2017
.AVIATION...
10/12Z TAFs. LCL MVFR/IFR this morning becomes IFR as SHRA
zip through on tropical storm-hurricane force winds.
&&
.Prev Discussion... /issued 705 AM EDT Sun Sep 10 2017/
..Major Hurricane Irma approaching the Florida Keys...
SHORT TERM...
Approaching Irma is spreading bands of showers across central FL
with areas of rain and a few thunderstorms over the south. These
will increase with hurricane conditions in the south moving north
today. The current forecasts have been updated and issued to
reflect this.
MARINE...
Rain bands from Irma across the southern-central waters spread
north as they increase. Hurricane conditions continue into
Monday.
FIRE WEATHER...
Tropical airmass provides abundant moisture...with rain/showers
and a few thunderstorms.
&&
.Preliminary Point Temps/PoPs...
TPA 81 77 84 75 / 100 100 90 20
FMY 82 79 86 77 / 100 90 50 20
GIF 80 75 84 73 / 100 100 80 20
SRQ 82 78 84 77 / 100 100 80 20
BKV 80 76 82 71 / 90 100 90 20
SPG 82 77 84 77 / 100 100 90 20
&&
.TBW WATCHES/WARNINGS/ADVISORIES...
FL...Hurricane Warning for Coastal Charlotte-Coastal Citrus-
Coastal Hernando-Coastal Hillsborough-Coastal Lee-
Coastal Levy-Coastal Manatee-Coastal Pasco-Coastal
Sarasota-DeSoto-Hardee-Highlands-Inland Charlotte-
Inland Citrus-Inland Hernando-Inland Hillsborough-
Inland Lee-Inland Levy-Inland Manatee-Inland Pasco-
Inland Sarasota-Pinellas-Polk-Sumter.
Flash Flood Watch through Monday afternoon for Coastal
Charlotte-Coastal Citrus-Coastal Hernando-Coastal
Hillsborough-Coastal Lee-Coastal Levy-Coastal Manatee-
Coastal Pasco-Coastal Sarasota-DeSoto-Hardee-
Highlands-Inland Charlotte-Inland Citrus-Inland
Hernando-Inland Hillsborough-Inland Lee-Inland Levy-
Inland Manatee-Inland Pasco-Inland Sarasota-Pinellas-
Polk-Sumter.
Gulf waters...Hurricane Warning for Charlotte Harbor and Pine Island
Sound-Coastal waters from Bonita Beach to Englewood
FL out 20 NM-Coastal waters from Englewood to Tarpon
Springs FL out 20 NM-Coastal waters from Tarpon
Springs to Suwannee River FL out 20 NM-Tampa Bay
waters-Waters from Bonita Beach to Englewood FL out
20 to 60 NM-Waters from Englewood to Tarpon Springs
FL out 20 to 60 NM-Waters from Tarpon Springs to
Suwannee River FL out 20 to 60 NM.
&&
AVIATION...09/Rude
SHORT TERM/MARINE/FIRE WEATHER...09/RudeHazardous weather outlook, Sep 10, 4:52 AM EDT, 5 hours 53 minutes before
Hazardous Weather Outlook National Weather Service Tampa Bay Ruskin FL 452 AM EDT Sun Sep 10 2017 FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165- 239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870- 873-876-102100- Sumter-Pinellas-Polk-Hardee-Highlands-DeSoto-Coastal Levy- Coastal Citrus-Coastal Hernando-Coastal Pasco- Coastal Hillsborough-Coastal Manatee-Coastal Sarasota- Coastal Charlotte-Coastal Lee-Inland Levy-Inland Citrus- Inland Hernando-Inland Pasco-Inland Hillsborough-Inland Manatee- Inland Sarasota-Inland Charlotte-Inland Lee-Tampa Bay waters- Charlotte Harbor and Pine Island Sound- Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM- Coastal waters from Englewood to Tarpon Springs FL out 20 NM- Coastal waters from Bonita Beach to Englewood FL out 20 NM- Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM- Waters from Englewood to Tarpon Springs FL out 20 to 60 NM- Waters from Bonita Beach to Englewood FL out 20 to 60 NM- 452 AM EDT Sun Sep 10 2017 This Hazardous Weather Outlook is for West Central And Southwest Florida. .DAY ONE...Today and Tonight. ...TROPICAL IMPACT... Hurricane Irma is forecast to track from south to north over the western Florida peninsula late today through Monday morning. There is a high threat for damaging winds, flash flooding, storm surge, moderate to major river flooding, and a moderate risk of tornadoes across the entire forecast area. See the latest Hurricane Local Statement for expected county specific impacts. .DAYS TWO THROUGH SEVEN...Monday through Saturday. ...TROPICAL IMPACT... Hurricane Irma will lift north of Levy county Monday morning. Numerous showers and thunderstorms will persist over west central Florida in the wake of Irma...with gradually improving conditions from south to north through the day. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today. Oglesby
In the hours before
Local storm report, Sep 10, 10:05 AM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1005 AM EDT SUN SEP 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM TORNADO N WAUCHULA 27.55N 81.81W
09/10/2017 HARDEE FL COUNTY OFFICIAL
REPORT OF ROOF DAMAGE TO BUSINESS IN WAUCHULA
&&
RWYNNThe office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 10, 1:58 AM EDT | Areal Flood Warning | TBW | Lee | 6 hr |
| Sep 10, 7:57 AM EDT | Tornado Warning | TBW | Polk | 13 min |
| Sep 10, 8:56 AM EDT | Tornado Warning | TBW | Hardee | 19 min |
| Sep 10, 10:45 AM EDT | Tornado Warning | TBW | Polk | 30 min |
| Sep 10, 11:08 AM EDT | Tornado Warning | TBW | Hillsborough, Pasco, Polk, Sumter | 22 min |
| Sep 10, 4:05 PM EDT | Extreme Wind Warning | TBW | Lee | 115 min |
Nearby
River Flood Warnings in Florida, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.